Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Can I take eltroxin and betacap together?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
i am on eltroxin 100mg. if i take betacap 10mg , will it go along ,,,,,or i feel causes a dip of my alreday low BP i am taking sibelium(flurizine) 10mg with betacap 10mg. is it ok for alreday low blood pressure patients(100-110/80-90), whn am lareday taking eltroxin each mornning. does the milligrams count (10mg or 5 mg)of sibelium have any effct on in its intake with betacap.
Posted Sat, 28 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Anantharamakrishnan 53 minutes later
Brief Answer: No problem Detailed Answer: Hi friend, Welcome to Health Care Magic There is unlikely to be any significant effect on your pressure Nor any problem with the other medication The dose Propranolol (Betacap) has a wide range – 20 to 320 mg! - you are having a minimal dose... Good luck Take care Wishing all well God bless
Above answer was peer-reviewed by
Follow-up: Can I take eltroxin and betacap together? 27 minutes later
allrite thnx doctor.but i had asked 5mg sibelium + 10mg betacap 10mg sibelium +10mg betacap, which of these is a better combo and why? these medications i was taking coz of the migraine, but why do i feel lethargic and lack of body and mind activeness through the day .i feel heavy of my body and lack of focussing , dizzi al d day it ok to have such a feeling. and i take it that thyroid medication will not interfere with either betacap.
Answered by Dr. Anantharamakrishnan 10 minutes later
Brief Answer: Doses need to be tailored to individual Detailed Answer: Hi Both the medicines, especially, sibelium can cause lethargy and 'lack of activeness' / Poorly treated thyroid (hypothyroidism) is also likely for this. Thyroid medication will not interfere with betacap 10 mg of sibelium and 10 mg or more of betacap is better Adult dose of sibelium is 10 mg / you can restrict to 5 mg only - because of the side effects. Betacap is subjected to first-pass metabolism in liver and hence a larger dose is beneficial Regards
Above answer was peer-reviewed by
Follow-up: Can I take eltroxin and betacap together? 10 minutes later
thnx , so i should continue with my dosage of 10mg sibelium in the night and 10mg betacap mornning and evening (20mg daily).plus 100mg of eltroxin in the mornning. so how long(weeks ) do i continue with sibelium and betacap so that there is not much side effects .if incase i feel inactive coz of supoosedly low bp wht do i do. as of now i take coffe to get me going.......
Answered by Dr. Anantharamakrishnan 10 minutes later
Brief Answer: You are right - continue Detailed Answer: Hi The medicines are for prevention (prophylaxis) / they have to be continued for several months; at times for years, until symptom-free for long… Give reasonable time – say about a month / usually, the side effects wear off / If you could not tolerate the side effects, consult your neurologist and attempt to change the regime Coffee in moderation is good for fatigue and headache too Regards
Above answer was peer-reviewed by
Follow-up: Can I take eltroxin and betacap together? 10 minutes later
thnx doctor. am really much relieved now. i would be starting with my daily walks and exercise to keep a relaxed mental am pursuing my phd , i need to focus and i guess this will help me to maintain.
Answered by Dr. Anantharamakrishnan 4 minutes later
Brief Answer: Good luck Detailed Answer: Hi Diversion / concentration / and focussing on issues - by themselves help Yoga, relaxation exercises, biofeedback - help You are well / you will be well All the best
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor